Contract grant sponsors: EBCO/Ebbich Postdoctoral Scholarship; NSERC Discovery Grants of Pavol Hell and Bojan Mohar (to A. D. K.); Canada Research Chair (to B. R.).
Asymptotics of the Chromatic Number for Quasi-Line Graphs
Article first published online: 5 JUL 2012
© 2012 Wiley Periodicals, Inc.
Journal of Graph Theory
Volume 73, Issue 3, pages 327–341, July 2013
How to Cite
King, A. D. and Reed, B. (2013), Asymptotics of the Chromatic Number for Quasi-Line Graphs. J. Graph Theory, 73: 327–341. doi: 10.1002/jgt.21679
- Issue published online: 10 MAY 2013
- Article first published online: 5 JUL 2012
- Manuscript Revised: 19 MAR 2012
- Manuscript Received: 17 MAR 2011
- EBCO/Ebbich Postdoctoral Scholarship
- NSERC Discovery Grants of Pavol Hell and Bojan Mohar
- Canada Research Chair
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!